# SDR IPXA2020050655022

- Difficulty date: April 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CMAIN CABIN FLOOR PANEL AT STA. 475 BETWEEN X=-47.5 TO X=-72.25 HAS CORROSION.REPAIRED CORRODED MAIN CABIN FLOOR PANEL AT STA. 475 BETWEEN X=-47.5 TO X=-72.25 IAW VT-SAA EA 011-5320-01-A8154 REV. IR AND UPS EO MD11-5320-76313-A. (MINOR)
